Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVANOS; ANESTHESIA CONDUCTION KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVANOS; ANESTHESIA CONDUCTION KIT
Model Number
99794
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Sterility issue: after opening avanos universal block tray ref#(b)(4) lot#20023460 exp.2022-06-01; a black hair was discovered in pack.Pack removed and new set up began prior to patient entering operating room.
New Search
Submit an Adverse Event Report
Brand Name
AVANOS
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key
10464862
Report Number
10464862
Device Sequence Number
11543091
Product Code
CAZ
UDI-Device Identifier
00193493997947
UDI-Public
(01)00193493997947(240)109979402(17)220604(10)20023460
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/10/2020
Report Date
(Section F)
08/10/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
99794
Device Catalogue Number
181A432
Device Lot Number
20023460
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/28/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1
Date Report Sent to FDA
08/10/2020